Alert archive / Georgia / Flood Watches in 2006

Flood Watch 2, NWS Atlanta, GA

June 26, 20069 counties in Georgia

NWS Atlanta, GA issued this flood watch at Jun 26, 2006, 3:34 AM EDT for 9 counties in Georgia. It took effect at Jun 26, 2006, 12:00 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2006, 3:34 AM EDT (07:34 UTC)
In effect from
Jun 26, 2006, 12:00 PM EDT
Expired
Jun 27, 2006, 6:00 AM EDT
In force
18 hr
Issued by
NWS Atlanta, GA
Flood severity
None

Counties Banks County, GA, Fannin County, GA, Hall County, GA, Jackson County, GA, Lumpkin County, GA, Madison County, GA, Towns County, GA, Union County, GA, White County, GA

The radar

The Greer radar (KGSP), 147 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2006-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2006-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1156 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WGUS62 KFFC 260734
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 AM EDT MON JUN 26 2006

GAZ008-009-015-016-024-261545-
/O.NEW.KFFC.FA.A.0002.060626T1600Z-060627T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION-TOWNS-LUMPKIN-WHITE-BANKS-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
334 AM EDT MON JUN 26 2006

...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE
TONIGHT...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* FLOOD WATCH FOR BANKS...LUMPKIN...TOWNS...UNION AND WHITE
  COUNTIES IN NORTHEAST GEORGIA.

* FROM NOON EDT TODAY THROUGH LATE TONIGHT

* RICH MOISTURE WILL CONTINUE TO SPREAD NORTH ACROSS MUCH OF
  GEORGIA TODAY AND TONIGHT BEFORE SLIDING EAST OUT OF THE AREA.
  SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
  ...ESPECIALLY THIS AFTERNOON AND EVENING ACROSS THE EASTERN HALF
  OF GEORGIA. ACROSS NORTHEAST GEORGIA...THE STORMS MAY CONTINUE
  TO DEVELOP ALONG THE MOUNTAINS RESULTING IN EXCESSIVE RAINFALL
  AND FLOODING.

* THUNDERSTORMS IN NORTHEAST GEORGIA COULD PRODUCE 2 TO 4 INCHES
  OF RAIN THIS AFTERNOON AND TONIGHT RESULTING IN FLOODING OF
  CREEKS AND RIVERS. RUNOFF FROM THE RAIN WILL LIKELY PERSIST
  OVERNIGHT CAUSING LARGER RIVERS TO CONTINUE TO RISE.

A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR FLOODING
ESPECIALLY ALONG LARGER STREAMS AND RIVERS. IF YOU ARE IN THE
WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF
YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE
READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS
ISSUED.

$$
3 follow-up statements
000
WGUS62 KFFC 261501
FFAFFC

FLOOD WATCH
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM EDT MON JUN 26 2006

GAZ008-009-015-016-024-262315-
/O.CON.KFFC.FA.A.0002.060626T1600Z-060627T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION-TOWNS-LUMPKIN-WHITE-BANKS-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
1101 AM EDT MON JUN 26 2006

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL GEORGIA AND NORTHEAST GEORGIA.

* THROUGH LATE TONIGHT

* RICH MOISTURE WILL CONTINUE TO SPREAD NORTH ACROSS MUCH OF
  GEORGIA TODAY AND TONIGHT BEFORE SLIDING EAST OUT OF THE AREA.
  SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
  ESPECIALLY...THIS AFTERNOON AND EVENING ACROSS THE EASTERN HALF
  OF GEORGIA. ACROSS NORTHEAST GEORGIA...THE STORMS MAY CONTINUE
  TO DEVELOP ALONG THE MOUNTAINS RESULTING IN EXCESSIVE RAINFALL
  AND FLOODING.

* THUNDERSTORMS IN NORTHEAST GEORGIA COULD PRODUCE 2 TO 4 INCHES
  OF RAIN THROUGH TONIGHT RESULTING IN FLOODING OF CREEKS AND
  RIVERS. RUNOFF FROM THE RAIN WILL LIKELY PERSIST OVERNIGHT
  CAUSING LARGER RIVERS TO CONTINUE TO RISE.

A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR FLOODING... 
ESPECIALLY ALONG LARGER STREAMS AND RIVERS. HOWEVER...DUE TO THE
MOUNTAINOUS TERRAIN IN THIS AREA...FLASH FLOODING ON SMALLER
CREEKS AND STREAMS IS ALSO POSSIBLE. IF YOU ARE IN THE WATCH
AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU
HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR
ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS ISSUED.

$$
000
WGUS62 KFFC 261903
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT MON JUN 26 2006

GAZ006-023-025-027-270315-
/O.EXA.KFFC.FA.A.0002.000000T0000Z-060627T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FANNIN-HALL-JACKSON-MADISON-
INCLUDING THE CITY OF...GAINESVILLE
303 PM EDT MON JUN 26 2006

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE PORTIONS OF NORTH CENTRAL GEORGIA AND 
  NORTHEAST GEORGIA.

* THROUGH LATE TONIGHT.

* RICH MOISTURE WILL CONTINUE TO SPREAD NORTH ACROSS MUCH OF GEORGIA
  OVERNIGHT BEFORE SLIDING EAST OUT OF THE AREA EARLY TUESDAY.
  NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED...ESPECIALLY THIS
  EVENING ACROSS EAST GEORGIA. IN NORTHEAST GEORGIA...THE STORMS WILL
  CONTINUE TO MOVE OVER AREAS THAT HAVE ALREADY RECEIVED HEAVY
  RAINFALL OVER THE PAST FEW DAYS...RESULTING IN EXCESSIVE RAINFALL
  AND FLOODING.

* THUNDERSTORMS IN NORTHEAST GEORGIA COULD PRODUCE AN ADDITIONAL 2 OR
  MORE INCHES OF RAIN THROUGH THIS EVENING...RESULTING IN FLOODING OF
  CREEKS AND RIVERS. THE RUNOFF FROM THE RAIN WILL LIKELY PERSIST
  OVERNIGHT CAUSING LARGER RIVERS TO CONTINUE TO RISE.

A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR FLOODING...
ESPECIALLY ALONG LARGER STREAMS AND RIVERS. HOWEVER...DUE TO THE
MOUNTAINOUS TERRAIN IN MUCH OF THIS AREA...FLASH FLOODING ON SMALLER
CREEKS AND STREAMS IS ALSO POSSIBLE. IF YOU ARE IN THE WATCH
AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU
HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY
FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS
ISSUED.

$$

GAZ008-009-015-016-024-270315-
/O.CON.KFFC.FA.A.0002.000000T0000Z-060627T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION-TOWNS-LUMPKIN-WHITE-BANKS-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
303 PM EDT MON JUN 26 2006

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL GEORGIA AND NORTHEAST GEORGIA.

* THROUGH LATE TONIGHT.

* RICH MOISTURE WILL CONTINUE TO SPREAD NORTH ACROSS MUCH OF GEORGIA
  OVERNIGHT BEFORE SLIDING EAST OUT OF THE AREA EARLY TUESDAY.
  NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED...ESPECIALLY THIS
  EVENING ACROSS EAST GEORGIA. IN NORTHEAST GEORGIA...THE STORMS WILL
  CONTINUE TO MOVE OVER AREAS THAT HAVE ALREADY RECEIVED HEAVY
  RAINFALL OVER THE PAST FEW DAYS...RESULTING IN EXCESSIVE RAINFALL
  AND FLOODING.

* THUNDERSTORMS IN NORTHEAST GEORGIA COULD PRODUCE AN ADDITIONAL 2 OR
  MORE INCHES OF RAIN THROUGH THIS EVENING...RESULTING IN FLOODING OF
  CREEKS AND RIVERS. THE RUNOFF FROM THE RAIN WILL LIKELY PERSIST
  OVERNIGHT CAUSING LARGER RIVERS TO CONTINUE TO RISE.

A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR FLOODING...
ESPECIALLY ALONG LARGER STREAMS AND RIVERS. HOWEVER...DUE TO THE
MOUNTAINOUS TERRAIN IN THIS AREA...FLASH FLOODING ON SMALLER
CREEKS AND STREAMS IS ALSO POSSIBLE. IF YOU ARE IN THE WATCH
AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU
HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY
FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS
ISSUED.

$$
000
WGUS62 KFFC 270224
FFAFFC

FLOOD WATCH
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1024 PM EDT MON JUN 26 2006

GAZ006-008-009-015-016-023>025-027-271000-
/O.CON.KFFC.FA.A.0002.000000T0000Z-060627T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FANNIN-UNION-TOWNS-LUMPKIN-WHITE-HALL-BANKS-JACKSON-MADISON-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND...GAINESVILLE
1024 PM EDT MON JUN 26 2006

...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL GEORGIA AND NORTHEAST GEORGIA.

* UNTIL 6 AM EDT TUESDAY

* TROPICAL MOISTURE REMAINS IN PLACE OVER NORTH GEORGIA LATE
  MONDAY EVENING. AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM
  MAY CAUSE ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP
  OVERNIGHT. RIVERS AND LARGER STREAMS IN NORTHEAST GEORGIA ARE
  RUNNING HIGH DUE TO HEAVY RAINFALL EARLIER TODAY AND OVER THE
  WEEKEND. ANY ADDITIONAL RAINFALL IN THAT PART OF THE STATE COULD
  CAUSE STREAMS TO OVERFLOW THEIR BANKS.

* IF SHOWER AND THUNDERSTORMS REDEVELOP AND MOVE ACROSS NORTHEAST
  GEORGIA...THERE COULD BE ANOTHER INCH OR TWO OF RAIN BEFORE
  DAYBREAK. THIS WOULD CAUSE RIVERS AND STREAMS TO CONTINUE TO
  RISE...AND POSSIBLY OVERFLOW THEIR BANKS.

A FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR FLOODING...
ESPECIALLY ALONG LARGER STREAMS AND RIVERS. HOWEVER...DUE TO THE
MOUNTAINOUS TERRAIN IN MUCH OF THIS AREA...FLASH FLOODING ON
SMALLER CREEKS AND STREAMS IS ALSO POSSIBLE. IF YOU ARE IN THE
WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF
YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE
READY FOR ACTION IF FLOODING IS OBSERVED OR IF A FLOOD WARNING IS
ISSUED.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flood watch went out at Jun 26, 3:19 AM EDT, 15 minutes earlier.

Area forecast discussion, Jun 26, 3:19 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 AM EDT MON JUN 26 2006

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
PRIMARY CONCERN IN THE SHORT TERM PERIOD IS EVOLUTION OF PLUME OF
RICH MOISTURE ACROSS THE AREA AHEAD OF PROGRESSIVE S/W TROUGHS
OVER THE MIDWEST AND NRN FL. SEVERAL AREAS RECEIVED ANOTHER DOSE
OF HEAVY RAINFALL SUNDAY INCLUDING 2-5IN OVER DAWSON AND LUMPKIN
COUNTIES IN NE GA...1-2IN ALONG CHATTAHOOCHEE BASIN IN WRN ATL
METRO (2-5IN OVER 48HRS IN THIS SAME AREA) AND 3-5IN OVER BALDWIN
AND HANCOCK COUNTIES IN CENTRAL GA. WAVE OVER NRN FL PROGGED TO
LIFT NORTH TODAY WITH MODERATE UPSLOPE FLOW LIKELY IN NE GA.
MIDWEST WAVE TO GRADUALLY SWING INTO WRN OH VALLEY REGION. PLUME
OF MOISTURE CURRENTLY OVER THE SOUTHEAST AND THE MID- ATLANTIC
REGION TO SHIFT EAST TODAY AND TONIGHT. SHOULD SEE SCT-NUMEROUS
SHRA/TSRA OVER THE REGION TODAY WITH GREATEST COVERAGE OVER ERN
ZONES. BASED ON COORD WITH HPC AND RECENT PERFORMANCE OF MODELS...
NAM/CANADIAN MODELS PREFERRED OVER GFS. GFS KEEPS HEAVIER PRECIP
ACROSS GA WHILE NAM AND CANADIAN KEEP HEAVIEST PRECIP CONFINED TO
ERN GA.

ACROSS FAR NE ZONES WHERE HVY RAIN OCCURRED THIS TIME SUNDAY
MORNING...RISK FOR FLOODING SIGNIFICANT ENOUGH TO WARRANT FLOOD
WATCH FOR THIS AFTERNOON AND OVERNIGHT. RAIN MAY TAPER OFF AFTER
MIDNIGHT...BUT RUNOFF AND FLOODING PROBLEMS LIKELY TO CONTINUE
OVERNIGHT. WILL NEED TO WATCH THIS CAREFULLY TODAY. IF HEAVY BANDS
SET UP OVER OTHER AREAS AND ESP CHATTAHOOCHEE BASIN WILL NEED TO
EXPAND FFA.

TEMPS SHOULD BE QUITE COOL TODAY WITH WIDESPREAD CLOUDS AND
PRECIP. MAV/MET/FWC IN GOOD AGREEMENT. PREFERRED BIAS-ADJUSTED MAV
IN MOST AREAS EXCEPT KRMG WHICH USED MET FOR MIN TEMPS.

AS PLUME MOVES EAST LATE TONIGHT...TEMPS SHOULD WARM TO NEAR
NORMAL AGAIN...ESP IN WRN ZONES.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
OVERALL PATTERN IN LONG TERM PERIOD DEFINED BY L/W TROUGH OVER THE
ERN U.S. AND WNW FLOW ACROSS THE SOUTHEAST. 00Z GFS APPEARS TO
KEEP FLOW PRETTY FAR SOUTH FOR THIS TIME OF YEAR...INDICATING
SLIGHTLY COOLER THAN NORMAL TEMPS. COULD SEE SOME MCS ACTIVITY
APPROACH THE AREA FROM THE NORTH...ESP TOWARDS THE WEEKEND.
OTHERWISE SHRA/TSRA SHOULD BE FAIRLY ISOLATED THROUGH THE WEEK. MEX
TEMPS GENERALLY USED WITH SOME ADJUSTMENT FOR STRONGER BIASES AT
KRMG...KGVL AND KAHN.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         82  67  87  66 /  60  30  10  10
ATHENS          84  67  89  65 /  70  60  10  10
GAINESVILLE     78  65  85  67 /  80  70  20  10
ROME            89  67  94  63 /  60  30  10  10
COLUMBUS        89  70  91  68 /  50  20  10  10
MACON           89  69  93  67 /  60  30  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM NOON EDT TODAY THROUGH LATE TONIGHT FOR BANKS...
LUMPKIN...TOWNS...UNION...WHITE.

&&

13
Hazardous weather outlook, Jun 25, 5:42 AM EDT, 21 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 AM EDT SUN JUN 25 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
542 AM EDT SUN JUN 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS
NORTH AND CENTRAL GEORGIA TODAY AND CONTINUE TONIGHT.

.SYNOPSIS...
A STATIONARY FRONT EXTENDED ALONG THE APPALACHIAN MOUNTAINS FROM
VIRGINIA AND THE WESTERN CAROLINAS INTO NORTH GEORGIA. A TROPICAL
LOW PRESSURE SYSTEM NEAR VERO BEACH FLORIDA WILL MOVE NORTHWEST
TO NEAR TALLAHASSEE LATE TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
WIND GUSTS TO 40 MPH. ALSO OCCASIONAL HEAVY DOWNPOURS OF RAIN MAY
CAUSE TEMPORARY STREET FLOODING IN SLOW DRAINING AREAS. THE MOST
LIKELY TIME OF THE CONVECTION WILL BE AFTER 2 PM AND WILL CONTINUE
THROUGH MIDNIGHT.

.DISCUSSION...
THE AIR MASS WILL BE MODERATELY UNSTABLE THIS AFTERNOON AND EVENING.
CAPES WILL RANGE FROM 400 TO 800...AND LIFTED INDEX VALUES WILL
RANGE FROM MINUS 2 TO MINUS 5. AFTERNOON HEATING COMBINED WITH
INCREASING LOW LEVEL TROPICAL MOISTURE WILL CAUSE THUNDERSTORMS TO
DEVELOP ALONG AND EAST OF THE STATIONARY FRONT TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS MONDAY...TUESDAY AND AGAIN ON
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE LATEST INFORMATION BUT ACTIVATION IS
NOT LIKELY THIS AFTERNOON AND EVENING.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:55 AM EDTFlash Flood WarningFFCFulton65 min
Jun 26, 4:03 PM EDTSevere Thunderstorm WarningFFCBibb27 min
Jun 26, 4:08 PM EDTSevere Thunderstorm WarningFFCHouston37 min

Nearby

Flood Watches in Georgia, 2006Every flood watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.